# SDR ABXA9600037

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Blind Huck
- Part number: 5614759504
- Condition: Improper Instl
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED RBL 42, STATION 851 BLIND HUCK IMPROPERLY PULLED.  REPAIRED CENTER WING , AFT STRINGER RBL 40.00, BLIND HUCK THAT WAS IMPROPERLY PULLED IAW ABX REA D857-13071MR.
